The trace formula for Sturm-Liouville operator with operator coefficient


Adiguzelov E., Avci H., Gul E.

JOURNAL OF MATHEMATICAL PHYSICS, vol.42, pp.2611-2624, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2001
  • Doi Number: 10.1063/1.1367866
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.2611-2624

Abstract

We will obtain a formula for the trace of the Sturm-Liouville operator with operator coefficient. (C) 2001 American Institute of Physics.